Towards scalable intrusion detection

Siraj A. Shaikh, H. Chivers, P. Nobles, J.A. Clark, H. Chen

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)12-16
JournalNetwork Security
Volume2009
Issue number6
DOIs
Publication statusPublished - Jun 2009

Bibliographical note

The full text of this article is not currently available from the repository.

Keywords

  • intrusion detection systems
  • scalability

Cite this

Shaikh, S. A., Chivers, H., Nobles, P., Clark, J. A., & Chen, H. (2009). Towards scalable intrusion detection. Network Security, 2009(6), 12-16. https://doi.org/10.1016/S1353-4858(09)70064-9